# SDR SWIA201641894

- Difficulty date: January 23, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 33,101 hours, 23,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY LOWER FRAME AT FS 333 REQUIRES SPLICE REPAIR DUE TO OUT OF LIMITS CORROSION.  REPAIRED AVIONICS BAY LOWER FRAME AT FS 333 IAW REO.  PERFORMED PRESSURE LEAK CHECK IAW AMM.  NO LEAKS NOTED.
